Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 52, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 14, 2014, 6:03 PM EDT for Bryan County, Liberty County, Georgia. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2014, 6:03 PM EDT (22:03 UTC)
- Expired
- Jun 14, 2014, 7:00 PM EDT
- In force
- 57 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Bryan County, GA, Liberty County, GA
The radar
The Charleston,SC radar (KCLX), 102 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 6:05 PM EDT | HAIL 0.25 | Richmond Hill, GA | |
| Jun 14, 6:07 PM EDT | TSTM WND DMG | 4 Se Richmond Hill, GA | BRYAN COUNTY DISPATCH REPORTED A TREE DOWN AT THE INTERSECTION OF HIGHWAY 144 AND STRATHY HALL ROAD. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1643 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
894
WUUS52 KCHS 142203
SVRCHS
GAC029-179-142300-
/O.NEW.KCHS.SV.W.0052.140614T2203Z-140614T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
603 PM EDT SAT JUN 14 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
LIBERTY COUNTY IN SOUTHEAST GEORGIA...
BRYAN COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 700 PM EDT
* AT 603 PM EDT...RADAR DETECTED A SEVERE THUNDERSTORM...7 MILES
NORTH OF MIDWAY...MOVING SOUTHWEST AT 15 MPH.
PREPARE NOW FOR...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
* SOME LOCATIONS IN THE WARNING INCLUDE...
RICHMOND HILL...KELLER...BELFAST...FORT STEWART...SUNBURY...
MIDWAY...FLEMINGTON...MCINTOSH...HINESVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.
&&
LAT...LON 3165 8139 3168 8147 3168 8146 3170 8147
3170 8150 3176 8164 3179 8164 3183 8171
3202 8149 3196 8129 3194 8129 3194 8127
3193 8128 3192 8126 3191 8126 3191 8124
3165 8127 3165 8129 3166 8132 3165 8134
TIME...MOT...LOC 2203Z 024DEG 11KT 3190 8144
$$3 follow-up statements
273
WWUS52 KCHS 142218
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
618 PM EDT SAT JUN 14 2014
GAC029-179-142300-
/O.CON.KCHS.SV.W.0052.000000T0000Z-140614T2300Z/
LIBERTY GA-BRYAN GA-
618 PM EDT SAT JUN 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR PORTIONS OF LIBERTY AND BRYAN COUNTIES...
AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM
KELLER TO FLEMING...MOVING SOUTHWEST AT 15 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS OF 58 MPH OR GREATER...DEADLY LIGHTNING AND VERY HEAVY RAIN. GO
INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3168 8147 3168 8146 3170 8147 3170 8150
3176 8164 3179 8164 3183 8171 3199 8138
3196 8129 3194 8129 3194 8127 3193 8128
3192 8126 3191 8126 3191 8124 3165 8127
3166 8132 3165 8134 3165 8139
TIME...MOT...LOC 2218Z 024DEG 11KT 3186 8126 3186 8146
$$962
WWUS52 KCHS 142234
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
634 PM EDT SAT JUN 14 2014
GAC029-179-142300-
/O.CON.KCHS.SV.W.0052.000000T0000Z-140614T2300Z/
LIBERTY GA-BRYAN GA-
634 PM EDT SAT JUN 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR PORTIONS OF LIBERTY AND BRYAN COUNTIES...
AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS SCATTERED ALONG A LINE EXTENDING FROM
KELLER TO BELFAST TO MCINTOSH...MOVING SOUTHWEST AT 15 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3168 8147 3168 8146 3170 8147 3170 8150
3176 8164 3179 8164 3183 8171 3190 8156
3191 8124 3165 8127 3166 8132 3165 8134
3165 8139
TIME...MOT...LOC 2234Z 024DEG 11KT 3181 8127 3179 8132
3184 8149
$$599
WWUS52 KCHS 142251
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
651 PM EDT SAT JUN 14 2014
GAC029-179-142301-
/O.EXP.KCHS.SV.W.0052.000000T0000Z-140614T2300Z/
LIBERTY GA-BRYAN GA-
651 PM EDT SAT JUN 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF LIBERTY AND BRYAN
COUNTIES WILL EXPIRE AT 700 PM EDT...
AT 651 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.
ALTHOUGH THE IMMEDIATE THREAT FOR DAMAGING WINDS AND LARGE HAIL HAS
ENDED...THUNDERSTORMS ARE STILL PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. THE SAFEST COURSE OF ACTION IS TO REMAIN INDOORS
UNTIL THE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3168 8147 3168 8146 3170 8147 3170 8150
3176 8164 3179 8164 3183 8171 3190 8156
3191 8124 3165 8127 3166 8132 3165 8134
3165 8139
TIME...MOT...LOC 2251Z 024DEG 11KT 3176 8129 3174 8134
3179 8151
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 5:48 PM EDT, 15 minutes earlier.
Area forecast discussion, Jun 14, 5:48 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 548 PM EDT SAT JUN 14 2014 .SYNOPSIS... A WEAK COLD FRONT WILL STALL OVER THE AREA THIS EVENING...THEN DISSIPATE ON SUNDAY. ATLANTIC HIGH PRESSURE WILL THEN DOMINATE NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... MULTIPLE SEA BREEZE/OUTFLOW COLLISIONS ARE DRIVING SCATTERED TO NUMEROUS SHOWERS AND TSTMS ACROSS THE COASTAL COUNTIES OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA LATE THIS AFTERNOON. IT APPEARS A LINE OF TSTMS MOVING SOUTH OUT OF THE SAVANNAH METRO AREA WILL LIKELY PERSIST OVER THE NEXT FEW HOURS AS IT MOVE SOUTH TOWARDS DARIEN AS ENHANCED LOW-LEVEL CONVERGENCE ALONG THE SEA BREEZE SHOULD HELP TO ENHANCE UPDRAFTS. SOMETHING SIMILAR WILL HAPPEN OVER WESTERN CHARLESTON COUNTY AS WELL. POPS HAVE BEEN INCREASED TO 60-70 PERCENT IN THESE TWO AREAS WITH 40-50 PERCENT POPS FROM ROUGHLY EFFINGHAM TO CENTRAL COLLETON WHERE ANOTHER OUTFLOW/SEA BREEZE COLLISION WILL LIKELY SPARK ADDITIONAL CONVECTION OVER THE NEXT HOUR OR SO. ISOLATED SEVERE TSTMS WILL BE POSSIBLE WITH DAMAGING WINDS...MARGINALLY SEVERE HAIL AND HEAVY RAINFALL RESULTING IN SOME MINOR FLOODING. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/... SUNDAY...THE AREA WILL REMAIN UNDER THE BROAD INFLUENCE OF UPPER LEVEL HIGH PRESSURE WITH A WEAK MID-LEVEL SHEAR AXIS PROGGED TO DROP SOUTH DURING THE DAY. THE BEST RAIN CHANCES WILL BE FOCUSED ACROSS SOUTHEAST GEORGIA WHERE THE GREAT JUXTAPOSITION OF SURFACE MOISTURE...INSTABILITY...RESULTANT SEA BREEZE CONVERGENCE AND WEAK FORCING ASSOCIATED WITH THE PASSING SHEAR AXIS WILL BE FOUND. POPS WILL RANGE FROM 20-30 PERCENT ACROSS INTERIOR SOUTHEAST SOUTH CAROLINA TO 30-40 PERCENT ACROSS SOUTHEAST GEORGIA--HIGHEST ALONG/SOUTH OF THE I-16 CORRIDOR. HIGHS WILL BE IN THE UPPER 80S TO AROUND 90 WITH LOWS WITHIN A DEGREE OR TWO OF 70. MONDAY AND TUESDAY...THE UPPER LEVEL ANTICYCLONE WILL STRENGTHEN AS THE AFOREMENTIONED SHEAR AXIS SHIFTS FARTHER TO THE SOUTH. RISING MID-LEVEL HEIGHTS AND THE CORRESPONDING INCREASE IN SUBSIDENCE WILL YIELD A SLIGHTLY DRIER CONVECTIVE REGIME. SLIGHT CHANCE POPS WILL BE CONFINED TO INTERIOR SOUTHEAST GEORGIA MONDAY WITH NO MENTIONABLE POPS ANYWHERE ACROSS THE FORECAST AREA TUESDAY. HIGHS BOTH DAY WILL TOP OUT IN THE LOWER-MID 90S WITH LOWS IN THE UPPER 60S TO MID 70S. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... MEDIUM RANGE GUIDANCE IS IN FAIRLY GOOD AGREEMENT THROUGH MOST OF THE LONG TERM PERIOD WITH RESPECT TO THE OVERALL SYNOPTIC PATTERN. STRONG MID AND UPPER LEVEL RIDGING WILL PREVAIL OVER THE SOUTHEAST STATES THROUGH MID WEEK...BEFORE BREAKING DOWN SOME LATE IN THE WEEK IN RESPONSE TO AN UPPER LOW TRACKING ACROSS THE NORTHERN PLAINS AND UPPER MISSISSIPPI VALLEY. AT THE SURFACE...HIGH PRESSURE WILL SHIFT FARTHER INTO THE ATLANTIC THROUGH THE PERIOD...WITH A LEE SIDE TROUGH BECOMING ESTABLISHED INLAND. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE GENERALLY EXPECTED EACH AFTERNOON AND EVENING...ESPECIALLY INLAND FROM THE COAST. THE COVERAGE OF SHOWERS AND THUNDERSTORMS WILL BE ON A SLIGHT UPWARD TREND AS THE WEEK PROGRESSES. TEMPERATURES ARE EXPECTED TO BE ABOVE NORMAL THROUGH THE LONG TERM PERIOD. && .AVIATION /22Z SATURDAY THROUGH THURSDAY/... BRIEF FLIGHT RESTRICTIONS ARE POSSIBLE AT EITHER TERMINAL INTO EARLY EVENING...BUT ACTIVITY SHOULD REMAIN TO THE WEST OF BOTH TERMINALS AS A SEABREEZE NOW PUSHES INLAND. CONFIDENCE REMAINS TOO LOW TO INCLUDE FLIGHT RESTRICTIONS BEYOND 20Z AT EITHER TERMINAL. VFR CONDITIONS ARE THEN EXPECTED OVERNIGHT THROUGH LATE SUNDAY MORNING. EXTENDED AVIATION OUTLOOK...THERE IS A RISK FOR IMPACTS FROM SHOWERS AND TSTMS EACH AFTERNOON...ALTHOUGH THE BULK OF THE ACTIVITY SHOULD OCCUR WEST OF THE TERMINALS. && .MARINE... TONIGHT...A FEW SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DRIFT OFF THE SOUTHEAST GEORGIA COAST WHERE THE SEABREEZE REMAINS CLOSE TO THE COAST. EXPECT ACTIVITY TO DIMINISH THROUGH SUNSET AS THE SEABREEZE SHIFTS FURTHER INLAND. WINDS AND SEAS WILL REMAIN BELOW SMALL CRAFT ADVISORY LEVELS BETWEEN ATLANTIC HIGH PRESSURE TO THE SOUTHEAST AND THE WEAK FRONT APPROACHING FROM THE NORTH/NORTHWEST TONIGHT. IN GENERAL...SOUTH WINDS WILL BECOME SW AFTER MIDNIGHT AND REMAIN AT OR BELOW 10 KTS. SEAS WILL ALSO GRADUALLY SUBSIDE OVERNIGHT TO 1-2 FT...HIGHEST BEYOND 20 NM FROM THE COAST. RIP CURRENTS...THE COMBO OF SOME ASTRONOMICAL FACTORS THAT ARE INCREASING THE DAILY TIDAL RANGE AND MODERATE ONSHORE FLOW DURING THE AFTERNOON/EVENING WILL PRODUCE A MARGINAL MODERATE RISK FOR RIP CURRENTS AT THE SC BEACHES INTO EARLY EVENING. SUNDAY THROUGH THURSDAY...GENERAL SOUTHERLY FLOW WILL DOMINATE FOR MUCH OF THE EXTENDED PERIOD...INDICATIVE OF EARLY SUMMER WEATHER. MINOR NOCTURNAL SURGES ARE POSSIBLE JUST ABOVE ANY NIGHT...BUT SPEEDS WILL BE NO HIGHER THAN 15 KT AT BEST. SEAS WILL AVERAGE 4 FT OR LESS WITH LITTLE RISK FOR SMALL CRAFT ADVISORY CONDITIONS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && ST
Hazardous weather outlook, Jun 14, 4:43 AM EDT, 13 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 443 AM EDT SAT JUN 14 2014 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047-052-151200- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-TIDAL BERKELEY- 443 AM EDT SAT JUN 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ048>051-151200- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 443 AM EDT SAT JUN 14 2014 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 14, 4:59 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
459 PM EDT SAT JUN 14 2014
GAZ118-119-SCZ047-051-142130-
COASTAL CHATHAM-COASTAL JASPER-INLAND CHATHAM-INLAND JASPER-
459 PM EDT SAT JUN 14 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JASPER AND CHATHAM
COUNTIES THROUGH 530 PM EDT...
AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR LEPAGEVILLE...MOVING SOUTH AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
LEPAGEVILLE...HUTCHINSON ISLAND...GORDONSTON...SAVANNAH...ISLE OF
ARMSTRONG...THUNDERBOLT...WHITEMARSH ISLAND...RIVERSIDE...TURNERS
ROCK...GOLDEN ISLES...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3190 8117 3189 8122 3217 8124 3220 8100
3218 8097 3216 8095 3214 8095 3215 8097
3213 8096 3213 8095 3214 8094 3213 8093
3205 8089 3205 8090 3205 8089 3197 8085
3194 8091 3190 8093 3188 8116
TIME...MOT...LOC 2100Z 341DEG 12KT 3208 8103Special weather statement, Jun 14, 5:24 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
524 PM EDT SAT JUN 14 2014
SCZ050-142200-
CHARLESTON-
524 PM EDT SAT JUN 14 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON COUNTY
THROUGH 600 PM EDT...
AT 521 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR RED TOP...MOVING SOUTH AT 5 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
RED TOP...RANTOWLES...ANGEL OAK PARK...JOHNS ISLAND...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3270 8002 3270 8022 3282 8018 3282 8015
3283 8016 3284 8016 3285 8008
TIME...MOT...LOC 2124Z 356DEG 5KT 3279 8011Local storm report, Jun 14, 5:29 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
529 PM EDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL 1 S SAVANNAH 32.04N 81.08W
06/14/2014 E1.00 INCH CHATHAM GA TRAINED SPOTTER
SPOTTER REPORTED QUARTER SIZE HAIL NEAR ASH STREET AND
52ND STREET.
&&
EVENT NUMBER CHS1400707
BDCSpecial weather statement, Jun 14, 5:51 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 551 PM EDT SAT JUN 14 2014 SCZ044-050-142215- CHARLESTON-DORCHESTER- 551 PM EDT SAT JUN 14 2014 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER AND CHARLESTON COUNTIES THROUGH 615 PM EDT... AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...NEAR CAPWELLS CROSSROADS...MOVING WEST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... DUNGANNON HERITAGE PRESERVE...RAVENEL...DELEMAR CROSSROADS...CAPWELLS CROSSROADS...MEGGETT... PREPARE NOW FOR THE FOLLOWING HAZARDS... STRONG WINDS OF 45 TO 55 MPH... NICKEL SIZE HAIL... FREQUENT CLOUD TO GROUND LIGHTNING... TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3271 8016 3268 8034 3285 8038 3288 8020 TIME...MOT...LOC 2151Z 072DEG 4KT 3280 8024
Special weather statement, Jun 14, 5:59 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
559 PM EDT SAT JUN 14 2014
GAZ138-142230-
INLAND LIBERTY-
559 PM EDT SAT JUN 14 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY COUNTY
THROUGH 630 PM EDT...
AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR FLEMING...MOVING SOUTHWEST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
FLEMING...LIMERICK...MIDCOAST REGL AIRPORT...MCINTOSH...MIDWAY...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3170 8144 3183 8164 3197 8149 3197 8148
3195 8146 3194 8143 3194 8141 3193 8140
3192 8140 3190 8139 3188 8140 3188 8138
3185 8138
TIME...MOT...LOC 2200Z 024DEG 11KT 3191 8143Local storm report, Jun 14, 6:02 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
602 PM EDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND GST HUNTER ARMY AIRFIELD 32.01N 81.13W
06/14/2014 M49 MPH CHATHAM GA ASOS
&&
EVENT NUMBER CHS1400708The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 4:59 PM EDT | Special Weather Statement | CHS | Chatham | 31 min |
| Jun 14, 5:17 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham | 58 min |
| Jun 14, 5:59 PM EDT | Special Weather Statement | CHS | Liberty | 31 min |
| Jun 14, 7:43 PM EDT | Special Weather Statement | CHS | McIntosh | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.